Signature Care Aspirin Pain Relief 81mg NSAID Low Dose Enteric Coated Orange Tablet - 120 Count

Signature Care Aspirin Pain Relief 81mg NSAID Low Dose Enteric Coated Orange Tablet - 120 Count

Active Ingredients: In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal anti-inflammatory drug. Inactive Ingredients: Colloidal Anhydrous Silica, Corn Starch, FD&C Red 40, FD&C Yellow 6, Hypromellose, Methacrylic Acid, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Shellac Wax, Dimethicone, Sodium Bicarbonate, Sodium Lauryl Sulfate, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.
Aspirin, Low Dose, 81 mg, Tablets

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees-86 degrees F(15 degrees-30 degrees C). Misc: Pain reliever (NSAID). Enteric coated. Aspirin regimen (Talk to your doctor or other healthcare provider before using this product for your heart). Compare to St. Joseph Low Dose Safety Coated 81 mg Aspirin active ingredient (This product is not manufactured or distributed by Foundation Consumer Healthcare, LLC, distributors of St. Joseph low dose safety coated 81 mg Aspirin). Quality guaranteed. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Scan for more information. www.betterlivingbrandsLLC.com.

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox of flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives; shock; facial swelling; asthma (wheezing). Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; are age 60 or older; take mor
Directions Directions: Drunk a full glass of water with each dose. Keep outer package for complete product information. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Do not use unless directed by a doctor.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.